MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CRYOCUBE, UNIT, COLD THERAPY

Medline Industries, LP MEDLINE; CRYOCUBE, UNIT, COLD THERAPY
Catalog Number MDSCC10
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "not cooling." customer stated "they filled up to the ice line and cold water up to the water fill line and it still wont circulate cold water.".
 
Additional Manufacturer Narrative
The customer reported the product was not cooling and stated they filled up to the ice line and cold water up to the water fill line and it still wont circulate cold water.Medline requested troubleshooting, and per customer phone call, he managed to get the unit to work while waiting for a product support technician; the concern was resolved over the phone or via troubleshooting.The investigation details do not state that the reported problem was confirmed.The cause code was updated to dc:traced to user - knowledge, and no additional action(s) will be taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CRYOCUBE, UNIT, COLD THERAPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50735781
Report Number1417592-2026-37189
Device Sequence Number10633175
Product Code ILO
UDI-Device Identifier10193489079425
UDI-Public10193489079425
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSCC10
Device Lot Number07623050001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown